# SDR FDKA200706267

- Difficulty date: June 8, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 15,612 hours, 14,514 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6029 MCO-DAY (1839 PHX LCL).  EMERGENCY DECLARED DUE TO ENGINE 1 HYDRAULIC PUMP FAILURE.  MX OPS CHECKED THE PUMP WITH THE CREW RUNNING THE ENGINE.  HYD SYSTEM 1 WAS LOW AND WAS SERVICED.  NO FURTHER DEFECTS WERE NOTED AFTER THE OPS CHECK.
